Advertisement

Rendiconti del Circolo Matematico di Palermo

, Volume 29, Issue 1, pp 17–22 | Cite as

A note on a theorem of Fejér

  • Rafat N. Siddiqi
Article

Abstract

There is well known classical Theorem of Fejér [2] on determination of jump of a function of the classV 1. This Theorem has been generalized for different method of summability by various mathematicians in the classV t only. In this paper we extend the Theorem of Fejér and of Siddiqi [3] to the strictly larger classV p (1<p<∞).

Keywords

Fourier Series Class Versus Trigonometric Series Continuous Part Classical Theorem 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Bari N.,A treatise on trigonometric series, Vol. I, Pergamon Press, (1964).Google Scholar
  2. [2]
    Fejér L.,Über die Bestummung des Springes einer Funktionen aus ihrer Fourierreihe. J. Reine Angew Math.,142 (1913), 165–168.Google Scholar
  3. [3]
    Siddiqi J.A.,On a theorem of Fejér, Math. Zeit,61 (1954), 79–84.zbMATHCrossRefMathSciNetGoogle Scholar
  4. [4]
    Wiener N.,The quadratic variation of a function and its Fourier coefficients. Massachusetts J. Math.,3 (1924), 72–94.Google Scholar
  5. [5]
    Zygmund A.,Trigonometric series, Vol. I, Cambridge Univ. Press, (1959).Google Scholar

Copyright information

© Springer 1980

Authors and Affiliations

  • Rafat N. Siddiqi
    • 1
  1. 1.Department of MathematicsKuwait UniversityKuwait

Personalised recommendations